MAUDE Adverse Event Report: BECTON DICKINSON AND CO. BD ULTRA-FINE¿ ORIGINAL PEN NEEDLES 29G X 12.7MM; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON AND CO. BD ULTRA-FINE¿ ORIGINAL PEN NEEDLES 29G X 12.7MM; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 328203
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event is unknown; awareness date has been used for this field.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd ultra-fine¿ original pen needles 29g x 12.7mm the medication could not be delivered.There was no report of patient impact.The following information was provided by the initial reporter: pen will not press out the insulin.Its clogged.Changed the bd pen needle still does not work.Checked the non patient end needle and it straight.
 
Additional Manufacturer Narrative
H6.Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.A device history record review showed no non-conformances associated with this issue during the production of this batch.
 
Event or Problem Description

Brand Name
BD ULTRA-FINE¿ ORIGINAL PEN NEEDLES 29G X 12.7MM
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON AND CO.
pottery road
dun laoghaire co
Manufacturer (Section G)
BECTON DICKINSON AND CO.
pottery road
dun laoghaire co
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key16231044
Report Number9616656-2023-00018
Device Sequence Number6522278
Product Code FMI
UDI-Device Identifier00382903282036
UDI-Public(01)00382903282036
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K162516
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number328203
Device Catalogue Number328203
Device Lot Number2005393
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2023
Supplement Date Received by Manufacturer01/26/2023
Initial Report FDA Received Date01/23/2023
Supplement Report FDA Received Date02/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown